Information Journal Paper
APA:
CopyHERAVI, F., & FARSHAD, K.. (2003). USE OF MAGNETS FOR ORTHODONTIC TOOTH MOVEMENTS. JOURNAL OF MASHHAD DENTAL SCHOOL, 26(3-4), 191-200. SID. https://sid.ir/paper/74285/en
Vancouver:
CopyHERAVI F., FARSHAD K.. USE OF MAGNETS FOR ORTHODONTIC TOOTH MOVEMENTS. JOURNAL OF MASHHAD DENTAL SCHOOL[Internet]. 2003;26(3-4):191-200. Available from: https://sid.ir/paper/74285/en
IEEE:
CopyF. HERAVI, and K. FARSHAD, “USE OF MAGNETS FOR ORTHODONTIC TOOTH MOVEMENTS,” JOURNAL OF MASHHAD DENTAL SCHOOL, vol. 26, no. 3-4, pp. 191–200, 2003, [Online]. Available: https://sid.ir/paper/74285/en